# SDR HEEA979211

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Rotary
- Part number: 214001347005
- Condition: Binding
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY ACTUATOR CAUSING BINDING IN CYCLIC.
